Minnesota, 2015Lightning Strike in Minnesota, June 3, 2015
June 3, 2015 · NWS MPX · 1 event in 1 county or zone
On the afternoon of Wednesday, June 3rd, a complex of thunderstorms moved across central Minnesota. Local officials determined that lightning started a fire, and also damaged a gas meter.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On the afternoon of Wednesday, June 3rd, a complex of thunderstorms moved across central Minnesota. Local officials determined that lightning started a fire, and also damaged a gas meter. This occurred in the city of Rice, Minnesota.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 3, 12:00 PM CST, 50 minutes earlier.
Area forecast discussion, Jun 3, 12:00 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
100 PM CDT WED JUN 3 2015
.UPDATE...FOR 18Z AVIATION DISCUSSION BELOW
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 423 PM CDT WED JUN 3 2015
KEY FEATURE TODAY THAT WILL BE PLAYING THE PRIMARY ROLL IN WHAT
HAPPENS WITH PRECIP POTENTIAL IS THE WELL DEFINED MCV THAT WAS OVER
THE ERN SODAK/NEB BORDER AT 3 AM. THE MCS THAT GENERATED THIS MCV IS
RACING TO THE SE...FOLLOWING THE TREND OF THE LLJ WHICH HAS SPLIT AS
IT ENTERED THE MPX AREA...WITH ONE ENHANCED ARE OF MOISTURE
TRANSPORT GOING ACROSS NRN MN AND THE SOUTHERN BRANCH NOW NOSING
INTO SW IOWA...THIS EXPLAINS WHY MOST OF US ENDED UP DRY OVERNIGHT
WITH ONE BATCH OF STORMS REMAINING NORTH AND THE OTHER BATCH GOING
SOUTH.
TO SAY THE INITIALIZATION OF THE MCV IN THE MODELS WAS POOR WOULD
BEEN AN UNDERSTATEMENT...WITH PLENTY OF SPREAD IN THE DETERMINISTIC
MODELS AND EVEN THE CAMS FOR REALLY THE WHOLE SHORT TERM PERIOD.
LOOKING THROUGH THE WEEDS THOUGH...THERE WERE A COUPLE OF MODELS
THAT LOOKED TO HAVE CAUGHT ON TO SOME IDEA OF THE MCV THIS MORNING
AT THAT WOULD BE THE RAP/HRRR ALONG WITH THE HIRES ARW. FROM THE
DETERMINISTIC MODELS...THE ECMWF LOOKS TO HAVE GOTTEN CLOSEST TO
INITIALIZING THIS WAVE...THOUGH THINK IT IS UNDERDONE WITH THE
AMOUNT OF QPF IT GENERATES THROUGH TONIGHT. IF THERE ARE ANY ISSUES
WITH WHAT THE RAP/HRRR ARE SHOWING FOR THE EVOLUTION OF THE MCV...IT
IS THAT THEY ARE PROBABLY A BIT SLOW AND POSSIBLY SENDING IT TO FAR
NORTH.
WHAT WE ARE CURRENTLY ANTICIPATING IS THAT WE WILL NOT SEE MUCH
PRECIP IN THE MPX CWA UNTIL THE MCV ARRIVES...WHICH WILL BE AROUND
12Z IN OUR SW COUNTIES. AS THE MCV MOVES ENE THROUGH THE
MORNING...IT SHOULD BE ACCOMPANIED BY A SHIELD OF RAIN WITH EMBEDDED
THUNDERSTORMS. THINK THIS MCV WILL BRING WITH IT A 4-6 HOUR PERIOD
WHERE FOLKS SEE A GOOD SOAKING RAIN WITH A FEW RUMBLES OF THUNDER.
BECAUSE OF THAT...OUR SEVERE THREAT WILL BE PRETTY LOW TODAY GIVEN
THE EXTENSIVE CLOUD COVER/RAIN EXPECTED. IF WE WERE TO SEE ANY
SEVERE WEATHER...THINK WHERE THE SPC HAS THEIR MARGINAL RISK IS A
PRETTY GOOD ESTIMATE...IS THIS WOULD BE TOWARD THE SOUTH END OF THE
MCV WHERE THERE IS A LITTLE BETTER CHANCE OF SOME MORE ENHANCED
DESTABILIZATION.
GOING INTO TONIGHT...GIVEN THE TIMING OF THE MCV ACROSS MN IN THE
MORNING/AFTERNOON...EXPECT GREATEST PRECIP POTENTIAL BETWEEN 8PM AND
MIDNIGHT OVER WRN WI BEFORE THIS WAVE CONTINUES ON ITS WAY TOWARD
THE WRN U.P. OF MICHIGAN.
FOR TEMPERATURES...EXPECTATION OF EXTENSIVE CLOUD COVER MEANS WE
WILL NOT BE ACHIEVING OUR POTENTIAL GIVEN 925-850 TEMPS ARE VERY
SIMILAR TO WHAT WE SAW YESTERDAY IN MN...WHERE HIGHS TOPPED OUT IN
THE MID 70S TO LOWER 80S. INSTEAD FAVORED THE COOLER END OF THE
MODEL ENVELOP FOR HIGHS TODAY...GOING WITH MAINLY LOW/MID 70S.
TONIGHT...WE DID SLOW DOWN THE ERN PROGRESSION OF THE FRONT...SO
WARMED LOWS A FEW DEGREES AS WELL FOR ALL BUT WRN AND CENTRAL MN.
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 432 AM CDT WED JUN 3 2015
THE AFOREMENTIONED COLD FRONTAL MOVEMENT DISCUSSED IN THE SHORT
TERM DISCUSSION WILL BE A SLOW PROCESS AND EVEN BY THURSDAY
MORNING...THE FRONT SHOULD BE NEAR THE SOUTHERN AND EASTERN EDGE
OF THE FORECAST AREA. THE FRONTAL POSITION IS THE REASON FOR THE
SMALL CHANCES OF SHOWERS/STORMS THROUGH FRIDAY. AT THIS POINT THE
BEST THUNDERSTORM COVERAGE WILL BE JUST TO THE SOUTH ACROSS
IOWA...ALTHOUGH AREAS ALONG I-90 IN SOUTHERN MN AND LOCATIONS IN
WESTERN WI ARE CLOSE ENOUGH TO THE BOUNDARY TO WARRANT SLIGHT
CHANCE OR CHANCE OF PRECIP. EVENTUALLY THE BOUNDARY SLIDES FARTHER
SOUTHEAST OF THE AREA AS A WEAK SURFACE HIGH BUILDS ACROSS THE
UPPER MISSISSIPPI RIVER VALLEY...SO THERE SHOULD BE A 12-24 HOUR
WINDOW HEADING INTO THE WEEKEND WHERE THE WEATHER WILL REMAIN DRY.
MN/WI DOES REMAIN ON THE NORTHERN EDGE OF THE 830-300MB THICKNESS
RIDGE WITH PIECES OF SHORTWAVE ENERGY ROTATING THROUGH EVERY SO
OFTEN AND THUS THE REASON FOR THE MULTIPLE PERIODS OF 20%-40%
THROUGH THE EXTENDED. EVENTUALLY A TROUGH THAT ORIGINATES IN THE
GULF OF ALASKA TAKES A TRIP ACROSS THE INTERIOR OF CANADA AND INTO
THE GREAT LAKES AND UPPER MISSISSIPPI MONDAY NIGHT INTO TUESDAY.
THIS WILL COOL TEMPS DOWN EARLY IN THE WORK WEEK WITH MODERATING
TEMPERATURES EXPECTED DUE TO THE ARRIVAL OF RETURN FLOW BY
WEDNESDAY. HIGHS WILL PUSH /OR SURPASS/ 80 DEGREES LATE NEXT WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1 PM CDT WED JUN 3 2015
SHOWERS AND THUNDERSTORMS WILL PLAGUE THE SITES AT TIMES INTO THE
EVENING HOURS. LIFR VSBYS AND IFR CIGS ARE POSSIBLE AT
TIMES...WITH PREVALENT MVFR CIGS. BY SUNSET...THE MAJORITY OF THE
ACTIVITY SHOULD BE IN WI...WITH ALL SITES DRY BY 09Z. SOUTHERLY
WINDS WILL GRADUALLY SHIFT TO THE NORTHWEST AS THE FRONT PASSES.
BR AND STRATUS DEVELOPMENT EXPECTED OVERNIGHT...WITH MVFR
CIGS/VSBYS. SCATTERING OF THE LOW CLOUDS SHOULD COMMENCE BETWEEN
15Z AND 18Z.
KMSP...
AFTER THE INITIAL SURGE OF THUNDERSTORMS ROLLS THROUGH AT TAF
TIME...WILL SEE A BRIEF BREAK UNTIL THE NEXT BATCH OF SHOWERS AND
THUNDERSTORMS MOVE THROUGH BETWEEN 21Z AND 01Z. MVFR CIGS WILL
DEVELOP...DROPPING BELOW 1700FT BETWEEN 05Z AND 09Z. SHOULD SEE
CIGS IMPROVE TO VFR BETWEEN 15Z AND 18Z THU.
/OUTLOOK FOR KMSP/
THU NIGHT...VFR. WIND NNE 5 KTS.
FRI...VFR. WIND E 10 KTS.
SAT...VFR. CHC MVFR -TSRA LATE. WIND SE 10 KTS.
SUN...VFR. CHC MVFR -TSRA. WIND SW 7-10 KTS BECOMING NW 7-10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
SHORT TERM...MPG
LONG TERM...CLF
AVIATION...LS
Hazardous weather outlook, Jun 3, 12:21 PM CST, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
121 PM CDT WED JUN 3 2015
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
041830-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
121 PM CDT WED JUN 3 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS ARE LIKELY UNTIL SUNSET. THE THREAT FOR SEVERE
WEATHER IS LOW...BUT THE STRONGEST STORMS COULD PRODUCE MARGINALLY
SEVERE HAIL NEAR ONE INCH AND ALSO A FEW STRONG WIND GUSTS THROUGH
8 PM. HEAVY DOWNPOURS WILL ALSO CAUSE PONDING OF WATER ON ROADWAYS
AT TIMES.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
CHANCES FOR THUNDERSTORMS EXIST AT TIMES FROM THURSDAY THROUGH
MONDAY. THUNDERSTORM CHANCES WILL BE GREATEST SATURDAY NIGHT INTO
SUNDAY. THE THREAT FOR SEVERE WEATHER IS LOW FOR ANY ACTIVITY
THURSDAY THROUGH MONDAY.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 3, 8:13 AM CST, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
913 AM CDT WED JUN 3 2015
MNZ043-049-031445-
STEARNS-MORRISON-
913 AM CDT WED JUN 3 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL STEARNS AND
SOUTHWESTERN MORRISON COUNTIES...
AT 913 AM CDT...A STRONG THUNDERSTORM WAS OVER HOLDINGFORD...OR 15
MILES SOUTH OF LITTLE FALLS...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROYALTON...HOLDINGFORD...UPSALA...BOWLUS...SOBIESKI...ELMDALE AND
OPOLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4590 9431 4582 9428 4582 9435 4578 9428
4577 9428 4564 9451 4567 9461 4592 9450
TIME...MOT...LOC 1413Z 216DEG 17KT 4576 9446Special weather statement, Jun 3, 8:19 AM CST, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
919 AM CDT WED JUN 3 2015
MNZ049-057-031545-
STEARNS-KANDIYOHI-
919 AM CDT WED JUN 3 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
STEARNS...KANDIYOHI...
AT 919 AM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER BROOTEN.
LOCATIONS IMPACTED INCLUDE...
ALBANY...AVON...BROOTEN...BELGRADE...HOLDINGFORD...FREEPORT...
FARMING...NEW MUNICH...NORWAY LAKE...GREENWALD...ELROSA AND MEIRE
GROVE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4574 9426 4544 9472 4523 9516 4527 9525
4541 9517 4542 9513 4550 9512 4578 9455
4577 9428
TIME...MOT...LOC 1419Z 180DEG 0KT 4535 9400Special weather statement, Jun 3, 8:21 AM CST, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
921 AM CDT WED JUN 3 2015
MNZ054>056-064-031445-
YELLOW MEDICINE-LAC QUI PARLE-SWIFT-CHIPPEWA-
921 AM CDT WED JUN 3 2015
...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...
VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...
YELLOW MEDICINE...LAC QUI PARLE...SWIFT...CHIPPEWA...
AT 920 AM CDT...NUMEROUS THUNDERSTORMS WITH VERY HEAVY RAIN WERE
OCCURRING ACROSS THE AREA.
LOCATIONS IMPACTED INCLUDE...
MONTEVIDEO...BENSON...CLARKFIELD...HANLEY FALLS...WATSON...BOYD...
HAGEN...DE GRAFF...SPRING CREEK...HAZEL RUN...SPELLMAN LAKE AND
MONTEVIDEO AIRPORT.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4509 9586 4529 9571 4542 9547 4541 9545
4541 9533 4528 9539 4507 9553 4463 9564
4463 9602 4464 9603
TIME...MOT...LOC 1420Z 180DEG 0KT 4474 9585Special weather statement, Jun 3, 8:24 AM CST, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
924 AM CDT WED JUN 3 2015
MNZ078-031500-
GOODHUE-
924 AM CDT WED JUN 3 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL AND EASTERN GOODHUE
COUNTY...
AT 924 AM CDT...A STRONG THUNDERSTORM WAS NEAR ZUMBROTA...OR 16 MILES
SOUTHWEST OF RED WING...MOVING NORTHEAST AT 25 MPH.
HALF INCH HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RED WING...ZUMBROTA...GOODHUE...WANAMINGO...FRONTENAC...WACOUTA...
BELLECHESTER...FRONTENAC STATE PARK AND HADER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4433 9286 4460 9261 4460 9256 4457 9255
4456 9234 4454 9231 4448 9230 4445 9235
4445 9243 4439 9243 4436 9247 4436 9255
4431 9255 4422 9267
TIME...MOT...LOC 1424Z 220DEG 21KT 4434 9270Special weather statement, Jun 3, 8:38 AM CST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
938 AM CDT WED JUN 3 2015
MNZ043-031515-
MORRISON-
938 AM CDT WED JUN 3 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MORRISON COUNTY...
AT 938 AM CDT...A STRONG THUNDERSTORM WAS NEAR ROYALTON...OR 10 MILES
SOUTHEAST OF LITTLE FALLS...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PIERZ...ROYALTON...BUCKMAN AND GENOLA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4582 9428 4587 9430 4601 9420 4596 9383
4584 9412
TIME...MOT...LOC 1438Z 220DEG 20KT 4586 9423Special weather statement, Jun 3, 10:48 AM CST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1148 AM CDT WED JUN 3 2015
MNZ050-031730-
BENTON-
1148 AM CDT WED JUN 3 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BENTON COUNTY...
AT 1147 AM CDT...A STRONG THUNDERSTORM WAS OVER MAYHEW...OR 7 MILES
NORTHEAST OF ST. CLOUD...MOVING NORTH AT 20 MPH.
PEA SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SARTELL...SAUK RAPIDS...GILMAN...LITTLE ROCK AND MAYHEW.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4582 9386 4558 9406 4558 9417 4560 9419
4582 9421
TIME...MOT...LOC 1647Z 185DEG 17KT 4567 9411Lightning, Benton
- When
- June 3, 12:50 PM CST
- Where
- Benton County, 0.42 mi E of Rice
- Property damage
- $5,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 45.750, -94.221
Local officials determined that lightning started a fire, and also damaged a gas meter in Rice, Minnesota. The damage was limited mostly to the exterior of the house.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Kansas, June 3, 2015$750,000 · EF1 · 12 events
- Flash Flooding and Hail in Wyoming, June 3 to 4, 2015$1.5 million · 1.5 in hail · 7 events
- Flash Flooding in South Carolina, June 3 to 4, 2015$141,000 · 11 events
- Flash Flood and Hail in Nebraska, June 3 to 4, 2015$101,000 · 1.75 in hail · 16 events
- Hail in Colorado, June 3, 20152.5 in hail · 38 events
- Flash Flooding in Georgia, June 3, 2015$39,000 · 3 events
- Flash Flooding and Damaging Wind in Missouri, June 3, 2015$5,000 · 52 kt wind · 22 events
- Flash Flood and Hail in South Carolina, June 3 to 4, 2015$15,000 · 1 in hail · 8 events
- Hail in Kansas, June 3, 20152.75 in hail · 12 events
- Damaging Winds and Heavy Rain in Georgia, June 3, 201550 kt wind · 9 events
- Flash Flood and Hail in Wyoming, June 3 to 4, 20152 in hail · 9 events
- Hail and Damaging Wind in Georgia, June 3, 20151 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 569620.